# SDR USAASB98048

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563C1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Part number: 3353228010
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 1080 - ON CLIMB-OUT FROM TPA GOING THROUGH 10,000 FEET, THE NR 2 ENGINE OIL QUANTITY DROPPED TO ZERO FOLLOWED BY THE OIL PRESSURE DROPPING TO ZERO.  CAPTAIN SHUT DOWN THE NR 2 ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT TPA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 13 MINUTES.  MAINTENANCE FOUND THE NR 2 ENGINE N2 ROTOR ROTATION PAD COVER ON THE ACCESSORY GEARBOX ABOVE THE STARTER LEAKING.  SECURED SAME.  SERVICED OIL AND RAN ENGINE.  LEAK CHECK GOOD.  (X)
